Advertisement

Mathematische Annalen

, Volume 231, Issue 1, pp 77–90 | Cite as

Isomorphie von Familien kompakter komplexer Mannigfaltigkeiten

  • Joachim Wehler
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Artin, M.: On the solutions of analytic equations. Invent. math.5, 227–291 (1968)Google Scholar
  2. 2.
    Cowen, M.: Families of negatively curved Hermitian manifolds. Proc. of the Americ. Math. Soc.39, 362–366 (1973)Google Scholar
  3. 3.
    Donin, I.: Conditions for the triviality of deformations of complex structures (Russian). Matematičeskii Sbornik81 (123), 610–621Google Scholar
  4. 4.
    Douady, A.: Déformations régulières. Séminaire Henri Cartan13 e année 1960/61, no3Google Scholar
  5. 5.
    Fischer, W., Grauert, H.: Lokal-triviale Familien kompakter komplexer Mannigfaltigkeiten. Nachr. d. Akad. d. Wissensch. in Göttingen, II Math.-physik. Klasse6, 89–94 (1965)Google Scholar
  6. 6.
    Forster, O., Knorr, K.: Ein neuer Beweis des Satzes von Kodaira-Nirenberg-Spencer. Math. Zeitschr.139, 257–291 (1974)Google Scholar
  7. 7.
    Frölicher, A., Nijenhuis, A.: Atheorem on stability of complex structures. Proc. of the Nat. Acad. of Sci.43, 239–241 (1957)Google Scholar
  8. 8.
    Grauert, H., Kerner, H.: Deformationen von Singularitäten komplexer Räume. Mat. Annalen153, 236–260 (1964)Google Scholar
  9. 9.
    Kobayashi, S.: Hyperbolic manifolds and holomorphic mappings. New York: Marcel Dekker 1970Google Scholar
  10. 10.
    Kodaira, K., Spencer, D.: On deformations of complex structures I, II. Annals of Math.67, 328–466 (1958)Google Scholar
  11. 11.
    Namba, M.: Automorphism groups of Hopf surfaces. Tôhoku Math. J.26, 133–157 (1974)Google Scholar
  12. 12.
    Namba, M.: On deformations of automorphism groups of compact complex manifolds. Tôhoku Math. J.26, 237–283 (1974)Google Scholar
  13. 13.
    Scheja, G.: Fortsetzungssätze der komplex-analytischen Cohomologie und ihre algebraische Charakterisierung. Math. Annalen157, 75–94 (1964)Google Scholar
  14. 14.
    Schuster, H.: Zur Theorie der Deformationen kompakter komplexer Räume. Invent. math.9, 284–294 (1970)Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Joachim Wehler
    • 1
  1. 1.Mathematisches Institut der UniversitätMünsterBundesrepublik Deutschland

Personalised recommendations